Mathematical Research Letters

Volume 7 (2000)

Number 5

Non-unitary set-theoretical solutions to the Quantum Yang-Baxter Equation

Pages: 577 – 596

DOI: http://dx.doi.org/10.4310/MRL.2000.v7.n5.a4

Author

Alexander Soloviev (Massachusetts Institute of Technology)

Abstract

We develop a theory of non-unitary set-theoretical solutions to the Quantum Yang-Baxter equation. Our results generalize those obtained by Etingof, Schedler and the author in \cite{ESS}. We remark that some of our constructions are similar to constructions obtained by Lu, Yan, and Zhu in \cite{LYZ}.

Full Text (PDF format)